ANSWERS: 14
  • Possibly an allergic reaction to whatever kind of painkiller you're taking. Mention it to your doctor, you might be able to get an alternative med.
  • you are having a reaction to them and you really don't need to be taking them. IV morphine did that do me. I always had to follow it with benedryl. Can you cut your dosage in half? you may need another drug. What is the drug? If it's hydrocodone then sometimes the codeine will do that to people.
  • I know that has happened to me numerous times (the tip of my nose, my ankles, or weird parts of my body that don't normally itch). It's also happened to a friend of mine (the itchy reaction). Never really thought about it - found it rather a pleasant experience to itch and scratch.
  • Most definetly alergic reaction, but also be sure you don't take too many....
  • Stop taking the painkillers immediately, you are obviously allergic to them.. go see your doctor.
  • hello,it means that youre allergic to this particular pain killer,tell your doctor this,as its important,he/she could give you a pain killer that wont react like that.
  • You're not allergic. This is a common side effect for strong pain killers. It has to do with the your nerve endings and synapses being chemically suppressed. Tell your doctor about it if it is bugging you that bad and see if he can't get you on something weaker that may not cause your body to do this but will still block the pain.
  • When taking strong analgesics itching may be caused by a mild stimulation of your pain receptors. It could also be an early symptom that you have an allergic reaction to the drug so you should see a doctor.
  • I can look up information on the drug you're taking in my pharmacology book, but it's probably just a side effect from the drug. You should be in touch with your doctor to tell him and hopefully he'll try you on another drug.
  • Its a very common side effect with pain killers sadly!!!
  • That happened to me once. The doctor said I was allergic to opiates.
  • sounds like an allergic reaction to me!
  • You are having an allergic reaction. I myself am allergic to demerol and have to use morphine for my pain reliever.
  • Itching alone from painkillers is not an allergic reaction. Opioids cause the release of histamine from the mast cells. Histamine causes itching, which is why many times they give Benadryl- an antihistamine to relieve the itching.

Copyright 2020, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy